# SDR SWAA2022020231989

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO FLOOR TO SIDE WALL SUPPORT STA 727E-847; LBL22; WL164 / CORROSION IN MULTIPLAE AREAS ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT STA 727E - 847 LBL 22 WL164 REMOVED IN AREAS OF 1.00' X 1.00' WITH GREATER THAN 50% MATERIAL LOSS MEASURED BY MECHANICAL MEANS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT STA 727D+13 847 LBL22 WL164 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-6; AND BOEING DWGS 146A7502 SH31 REV -; 146A7500 SH 213 + 216 REV -
